Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

ALL Members PLEASE Add a Signature line with age, history etc
PROFILE -> FORUM PROFILE -> SIGNATURE
More instructions here -> Signature Line - History - Peyronies Society Forums

Pages: [1]   Go Down

Author Topic: Pentox causing heart pain, trouble breathing, elevated HR  (Read 358 times)

0 Members and 1 Guest are viewing this topic.

Blake247

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 13
Pentox causing heart pain, trouble breathing, elevated HR
« on: March 22, 2020, 03:01:37 AM »

hey guysi need advice with pentox. I took pentox for a few days but I had to stop. It made me dizzy, lightheaded and gave me chest pain. I decided to stop taking it for a week. A week later I took a half of a pill twice a day. My pills are 400 mg each. I didn’t have any bad symptoms. After that week, I took 2 pills a day and no bad side effects until about 2 weeks later. I thought that the chest pain wasn’t going to come back and that my body had gotten used to the drug. Once again I had to stop. I resumed again about a week ago. I’ve been taking 1-2 halves a day depending on how my heart feels. I’ve been having chest pain and trouble breathing for the past few days. The chest pain is uncommon and not painful but the trouble breathing is moderate and has been sticking around.

Should I keep taking this drug? Maybe take one half a day for a while and see if my body gets used to it? Is the heart pain and trouble Breathing enough to stop taking this? I really don’t wanna stop use because it seems to give me great blood flow benefits and pain reduction/ ease of erections. It has helped a lot when I take it regularly. What do you guys think?

BTW I weigh about 120 pounds and I’m 5’6, I’m a small dude. Maybe this drug is more potent for me because of my size? Maybe I could take less and see the same benefits
Logged

TonySa

  • Think Tank
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 3906
Re: Pentox causing heart pain, trouble breathing, elevated HR
« Reply #1 on: March 22, 2020, 01:16:44 PM »

It could be your a slow metabolizer and can only take a lower dose-hopefully w same benefit.  I wouldn’t mess around w breathing or chest pain-consult with your prescriber and/or a good pharmacist.
Logged
PxD 2 yrs 9/16.  Failed all treatment. 9/11/18: excision, grafting & implant Dr Karpman MtnView Ca, AMS CX 18cm + 3-1cm RTEs.
Pump failed.  2/11/20 Dr Karpman installed Titan 22cm +1cm RTE.

popopo

  • Major Contributor
  • ****
  • Country: nl
  • Offline Offline
  • Gender: Male
  • Posts: 706
Re: Pentox causing heart pain, trouble breathing, elevated HR
« Reply #2 on: March 22, 2020, 06:51:10 PM »

I personally have taken pentox for years without any issues, but it also never helped me. If you have these symptoms and are sure it's from Pentox QUIT IMMEDIATELY. You do not want to mess with your health by taking a drug that could potentially harm you while it doesn't even cure peyronies. In my opinion it didn't do ANYTHING for my peyronies and the only reason I keep taking it is sort of a "superstition". I see Pentox being praised here on the forum so much that I feel like I would be dumb not to take it , but in my experience it doesn't even help. And I'm not the only one saying it, many urologists (mine included) don't believe in it either. If it was such an amazing drug EVERY single urologist would perscribe it immediatly, but only a few actually do.
Logged
Age: 25
Date of onset: 17
Symptoms: sharp pains, numbness, change in shape/size, hourglassing and discolaration from jelqing/VED usage as a teen. Diagnosed with a venous leak and possible scarring.
Treatments tried: cialis, pentox and VED didnt help

Blake247

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 13
Re: Pentox causing heart pain, trouble breathing, elevated HR
« Reply #3 on: March 22, 2020, 08:25:08 PM »

Hey popopo, I’m sorry to hear about that. This drug of course isn’t going to help everyone that takes it, that’s not how drugs work. You happen to be one of the many it doesn’t seem to help. For me, I am 100% positive it helped me, no doubt about it. It helped me quite a bit... and only after a few weeks! I don’t think pentox is a miracle but it certainly can help some and I don’t think it should be looked at as useless.

I really wish it didn’t mess with my heart so much though. That really sucks Becuase of how much it helped me. I‘ve decided to stop it for now and seek some medical advice and hopefully get more advice from members here in the forum. I am strongly considering taking it again In the future. The benefits from it were just too desirable..... I’ll just have to see what I can do about the dosage and my heart. I will stop taking the drug permanently if I need to. I’ll keep you guys updated but more advice from members would be much appreciated.

Thanks for the reply tonysa and popopo
Logged

popopo

  • Major Contributor
  • ****
  • Country: nl
  • Offline Offline
  • Gender: Male
  • Posts: 706
Re: Pentox causing heart pain, trouble breathing, elevated HR
« Reply #4 on: March 23, 2020, 03:07:24 PM »

I get it. If it really helps I would probably take the risk myself, but be carefull as your overall health is just as important as your penile health. Stay safe! Hope you find a way to get relief without getting additional health concerns.
Logged
Age: 25
Date of onset: 17
Symptoms: sharp pains, numbness, change in shape/size, hourglassing and discolaration from jelqing/VED usage as a teen. Diagnosed with a venous leak and possible scarring.
Treatments tried: cialis, pentox and VED didnt help

Stabler

  • Global Moderator
  • ****
  • Country: us
  • Offline Offline
  • Gender: Female
  • Posts: 618
  • God made us all different for a reason.
    • Diabetes and my Life
Re: Pentox causing heart pain, trouble breathing, elevated HR
« Reply #5 on: March 24, 2020, 06:46:56 AM »

Blake247,

As with any new medication there can be side effects however WE are not doctors, I recommend that you contact the physician that prescribed it to you to discuss the symptoms so that you get sound advice. We do not know your medical background to advice on something that causes you chest pain.

Stabler
Logged
Moderator since 2015- Missouri- I work in the medical field and have strong knowledge of insurance and how to obtain coverage for medication and other treatments. Being a woman I do not have Peyronies but you can ask me anything. I am happy to help.

Tobyg

  • Voting Member
  • **
  • Country: ar
  • Offline Offline
  • Gender: Male
  • Posts: 29
Re: Pentox causing heart pain, trouble breathing, elevated HR
« Reply #6 on: April 09, 2020, 12:09:33 AM »

I took pentox 600, the urologist told me to take 2 per day, I could not bear the side effects (nausea, dizziness, headache, eye pain, etc.) I took 1 per day, luckily it took away the pain, but I had to stop taking it because it was unbearable, you have to be careful, it is very strong.
Logged

jan.schaller1958

  • Solid Contributor
  • ***
  • Country: de
  • Offline Offline
  • Gender: Male
  • Posts: 107
Re: Pentox causing heart pain, trouble breathing, elevated HR
« Reply #7 on: April 11, 2020, 02:33:54 PM »

I personally have taken pentox for years without any issues, but it also never helped me. If you have these symptoms and are sure it's from Pentox QUIT IMMEDIATELY. You do not want to mess with your health by taking a drug that could potentially harm you while it doesn't even cure peyronies. In my opinion it didn't do ANYTHING for my peyronies and the only reason I keep taking it is sort of a "superstition". I see Pentox being praised here on the forum so much that I feel like I would be dumb not to take it , but in my experience it doesn't even help. And I'm not the only one saying it, many urologists (mine included) don't believe in it either. If it was such an amazing drug EVERY single urologist would perscribe it immediatly, but only a few actually do.

I agree totally with popopo. Pentox was absolutely worthless for me. I considered it pure junk, or voodoo medicine. I took it daily for over a year and noticed absolutely nothing. But, at the same time, I never had any side effects in the least. It was like taking a sugar pill. So, after a year I thought, „What am I taking this worthless garbage for“?  And, I tossed out the bottle and never refilled it.

Yes, Pentox is praised on this forum. But, I’m not sure why, other than people may think it helps. Studies on it effectiveness are mixed or poor, so it was never approved anywhere in the world to treat Peyroines.

Having said all that, my Peyroines did improve somewhat in 4 years after stopping Pentox the first year out. Did it help the first year in some small way without me knowing it? Possibly. I’ll never know.

So, if they prescribe it, give it a shot. It can’t hurt. See what happens.

But, Blake, I’d never assume the Pentox caused those symptoms of yours. Pentox just doesn’t cause side effects. With the symptoms you described most docs would tell you to go to the ER. At the least give your doctor a call immediately and report those symptoms.
Logged
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
11 Replies
1395 Views
Last post May 09, 2018, 06:27:11 AM
by Gabriel
6 Replies
868 Views
Last post June 24, 2019, 05:57:32 PM
by james1947
4 Replies
713 Views
Last post October 24, 2019, 04:10:57 AM
by JS1991